# SDR SWAA2016082555153

- Difficulty date: August 6, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 64,691 hours, 51,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Bs 227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER STRUCTURE CRACKED AT BS 227, RBL 10.  REPAIRED CHORD IAW SRM.
